Getting Pregnant <
Trying to conceive
30/01/2016 at 03:17
I was on the depo shot and the stop taking it 13weeks ago and after 3 days I had sex 3 with my fiancé. 4 days later I was experiencing the spotting for 3days , and then I start getting nausea ,sleepy, and frequently pawing a lot and was eating a lot , and also mood swings ,but I took the pregnancy test n it came out negative. So what should I do ?
30/01/2016 at 13:56
If you have not had a period for 13 weeks go to to your doctor for a blood test. Sometimes withdrawal symptoms from the shot look like pregnancy symptoms though.
30/01/2016 at 15:48
The depo is pretty well known for messing your cycles up for quite a while after using it. Definitely a good idea to see your doctor, even if it just puts your mind at ease. Pregnancy symptoms are deceptively similar to PMS as well, so bear that in mind
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.